Holmes, M. & Silverstone, B. (2006), Okun's law, asymmetries and jobless recoveries in the United States: A Markov-switching approach. Economics Letters, 92(2), 293-299.
Permanent Research Commons link: http://hdl.handle.net/10289/1879
Prevailing Markov regime-switching approaches to asymmetries in Okun's law assume either asymmetry between unemployment and output across regimes or asymmetry within a regime. We combine both approaches and give an insight into the 1991 and 2001 United States ‘jobless recoveries’.
- Management Papers